MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S203
Medical Device Problem Codes Impedance Problem (2950); Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the battery indicator of this pacemaker displayed an estimated longevity of 1.5 years with a magnet rate of 90 pacing pulses per minute during a scheduled follow-up.It then dropped to less than 6 months after completing the follow-up even though no programming changes were made.Boston scientific technical services (ts) discussed how the device calculates the longevity and the gas gauge presentation.Ts also suggested to have the disk analyzed.Data analysis later showed that a small decrease in the ventricular impedance caused the bin to switch thus causing the longevity estimate to drop to less than 6 months.No inappropriate battery depletion was noted.Ts advised to have the device closely monitored.No adverse patient effects were reported.The device remains in service.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key5794332
Report Number2124215-2016-10911
Device Sequence Number16302181
Product Code LWP
UDI-Device Identifier00802526484391
UDI-Public(01)00802526484391(17)20130711
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2013
Device Model NumberS203
Other Device ID NumberALTRUA 20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2016
Initial Report FDA Received Date07/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4088
Patient Age74 YR